English  |  正體中文  |  简体中文  |  Items with full text/Total items : 88295/117812 (75%)
Visitors : 23405891      Online Users : 177
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/18178
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18178


    Title: Adaptive control schemes for two dependent process steps
    Authors: 楊素芬;SU, Hui-Chun
    Keywords: Dependent process steps;Control charts;Adaptive sample size;Adaptive sampling interval
    Date: 2007-01
    Issue Date: 2008-12-19 14:53:13 (UTC+8)
    Abstract: The article considers the statistical adaptive process control for two dependent process steps. We construct adaptive sample size and sampling interval (ASSI) View the MathML source and View the MathML source control charts to monitor the quality variables produced by the first process step and the second process step at the end of the second process step and effectively distinguish which process step is out-of-control. The performance of the proposed ASSI control charts is measured by adjusted average time to signal (AATS) using Markov chain approach. An example of automobile braking system shows the application and performance of the proposed ASSI View the MathML source and View the MathML source control charts in detecting shifts in process mean. Furthermore, the performance of the ASSI View the MathML source and View the MathML source control charts and the nonadaptive sample size and sampling interval View the MathML source and View the MathML source control charts are compared by some numerical analysis results. It demonstrates that the former is much faster than the latter in detecting small shifts in mean.
    Relation: Journal of loss prevention in the process industries, 20(1),15-25
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.jlp.2006.08.005
    DOI: 10.1016/j.jlp.2006.08.005
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    1525.pdf237KbAdobe PDF959View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback